Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 50, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 2:24 PM CDT for 4 counties in Alabama. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 17, 2016, 3:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, AL, Calhoun County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 87 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:25 PM CDT | TSTM WND DMG | 3 Ese Cleveland, AL | TREE DOWN ON ROADWAY. TIME ESTIMATED BY RADAR. |
| Jun 17, 2:43 PM CDT | TSTM WND DMG | 2 Ese Highland Lake, AL | TREE DOWN IN ROADWAY. TIME ESTIMATED BY RADAR. |
| Jun 17, 2:43 PM CDT | TSTM WND DMG | 2 Wsw Horse Pens Forty, AL | TREES DOWN NEAR TIP TOP ONE STOP SERVICE STATION IN THE GALLANT COMMUNITY. TIME ESTIMATED BY RADAR. |
| Jun 17, 2:43 PM CDT | TSTM WND DMG | 5 Se Allgood, AL | TREE DOWN IN ROADWAY. TIME ESTIMATED BY RADAR. |
| Jun 17, 2:58 PM CDT | TSTM WND DMG | 5 Nne Springville, AL | TREE DOWNED INTO POWER LINES AND HOUSE FIRE CAUSED BY LIGHTNING STRIKE OFF OF COUNTY HIGHWAY 24. TIME ESTIMATED BY RADAR. |
| Jun 17, 2:58 PM CDT | TSTM WND DMG | 5 Nne Springville, AL | TREE FELL ONTO MANUFACTURED HOME. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834
WUUS54 KBMX 171924
SVRBMX
ALC009-015-055-115-172030-
/O.NEW.KBMX.SV.W.0050.160617T1924Z-160617T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
EASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
SOUTHWESTERN ETOWAH COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 330 PM CDT
* AT 224 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOUNTSVILLE TO RAINBOW CITY...MOVING SOUTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GADSDEN...ANNISTON...OXFORD...RAINBOW CITY...ONEONTA...
SPRINGVILLE...ODENVILLE...BLOUNTSVILLE...CLEVELAND...COBB TOWN...
SAKS...WEST END-COBB TOWN...ATTALLA...GLENCOE...MARGARET...ARGO...
ASHVILLE...RAGLAND...OHATCHEE AND STEELE.
THIS INCLUDES INTERSTATE 59 BETWEEN MILE MARKERS 154 AND 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3403 8602 3361 8574 3364 8603 3367 8605
3367 8616 3370 8618 3370 8619 3368 8620
3366 8617 3367 8623 3369 8651 3411 8661
3417 8657
TIME...MOT...LOC 1924Z 337DEG 17KT 3409 8655 3398 8605
HAIL...1.00IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
760
WWUS54 KBMX 171940 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CDT FRI JUN 17 2016
ALC009-015-055-115-172030-
/O.CON.KBMX.SV.W.0050.000000T0000Z-160617T2030Z/
CALHOUN AL-BLOUNT AL-ST. CLAIR AL-ETOWAH AL-
240 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN CALHOUN...SOUTHEASTERN BLOUNT...NORTHERN ST. CLAIR AND
SOUTHWESTERN ETOWAH COUNTIES...
AT 240 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ONEONTA TO NEAR NEELY HENRY LAKE...MOVING SOUTH
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...RAINBOW CITY...ONEONTA...SPRINGVILLE...
ODENVILLE...CLEVELAND...COBB TOWN...WEST END-COBB TOWN...SAKS...
ATTALLA...GLENCOE...MARGARET...ARGO...ASHVILLE...RAGLAND...
OHATCHEE...STEELE...HOBSON CITY AND ALLGOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3361 8574 3364 8603 3367 8605 3367 8616
3370 8618 3370 8619 3368 8620 3366 8617
3367 8623 3369 8651 3404 8659 3397 8598
TIME...MOT...LOC 1940Z 343DEG 23KT 3396 8650 3385 8601
HAIL...1.00IN
WIND...60MPH
$$
87/GRANTHAM065
WWUS54 KBMX 171952
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT FRI JUN 17 2016
ALC055-172002-
/O.CAN.KBMX.SV.W.0050.000000T0000Z-160617T2030Z/
ETOWAH AL-
252 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ETOWAH COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN ALABAMA.
LAT...LON 3381 8587 3361 8574 3364 8601 3367 8605
3367 8616 3370 8618 3370 8619 3368 8620
3366 8618 3367 8624 3369 8651 3394 8657
TIME...MOT...LOC 1952Z 334DEG 23KT 3386 8649 3375 8600
$$
ALC009-015-115-172030-
/O.CON.KBMX.SV.W.0050.000000T0000Z-160617T2030Z/
CALHOUN AL-BLOUNT AL-ST. CLAIR AL-
252 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN CALHOUN...SOUTHEASTERN BLOUNT AND CENTRAL ST. CLAIR
COUNTIES...
AT 252 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INLAND LAKE TO NEAR OHATCHEE...MOVING SOUTHEAST
AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...SPRINGVILLE...ODENVILLE...COBB TOWN...
WEST END-COBB TOWN...SAKS...MARGARET...ARGO...ASHVILLE...RAGLAND...
OHATCHEE...HOBSON CITY...ALLGOOD...INLAND LAKE...BLUE MOUNTAIN...
NEELY HENRY LAKE...ALEXANDRIA...HIGHLAND LAKE AND CALDWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3381 8587 3361 8574 3364 8601 3367 8605
3367 8616 3370 8618 3370 8619 3368 8620
3366 8618 3367 8624 3369 8651 3394 8657
TIME...MOT...LOC 1952Z 334DEG 23KT 3386 8649 3375 8600
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAM977
WWUS54 KBMX 172008
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT FRI JUN 17 2016
ALC009-172018-
/O.CAN.KBMX.SV.W.0050.000000T0000Z-160617T2030Z/
BLOUNT AL-
308 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLOUNT COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
EASTERN ALABAMA.
LAT...LON 3373 8582 3361 8574 3364 8601 3367 8605
3367 8616 3370 8618 3369 8620 3366 8618
3369 8651 3380 8654 3382 8648
TIME...MOT...LOC 2008Z 342DEG 19KT 3376 8647 3369 8597
$$
ALC015-115-172030-
/O.CON.KBMX.SV.W.0050.000000T0000Z-160617T2030Z/
CALHOUN AL-ST. CLAIR AL-
308 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN CALHOUN AND CENTRAL ST. CLAIR COUNTIES...
AT 308 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGVILLE TO NEAR BYNUM...MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...SPRINGVILLE...ODENVILLE...COBB TOWN...SAKS...
WEST END-COBB TOWN...MARGARET...ARGO...ASHVILLE...RAGLAND...
HOBSON CITY...BLUE MOUNTAIN...WATTSVILLE...
DEARMANVILLE AND ST. CLAIR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3373 8582 3361 8574 3364 8601 3367 8605
3367 8616 3370 8618 3369 8620 3366 8618
3369 8651 3380 8654 3382 8648
TIME...MOT...LOC 2008Z 342DEG 19KT 3376 8647 3369 8597
HAIL...1.00IN
WIND...70MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 17, 2:14 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 214 PM CDT FRI JUN 17 2016 .DISCUSSION... A band of severe storms will be tracking southward across south Alabama during the late afternoon and early evening hours. The severe storms should be exiting south central Alabama by 6 or 7 pm, and lowered pops tonight. A back door cold front will push into east Alabama Saturday morning, and this front will be the focus for afternoon scattered showers and few thunderstorms, so best rain chances will be confined to southwest counties. Drier air will advect into central Alabama on Saturday, but dewpoints will still be in the 60s. By Sunday, even drier air will spill down the Appalachians as a closed upper low develops off the Carolina coast. Surface dewpoints will drop into the 50s on Sunday, which is a big drop from the mid 70s dewpoints currently across the area. An upper ridge over the Plains states will expand eastward towards Alabama and provide rain free conditions Monday and Tuesday, along with warmer daytime temperatures. The upper ridge will retro-grade westward Tuesday night as a short wave trof digs southward along the eastern United States. A weak cool front will accompany the short wave trof and trigger scattered showers and thunderstorms across the area late Tuesday night and Wednesday. The models have been trending drier Thursday and Friday as the trof along the east coast pushes drier mid level air southward, and removed rain chances across the northern counties on Thursday with dry conditions on Friday. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered storms have already developed along/ahead of a frontal boundary across the TN Valley. These storms are expected to become more organized and push southward across the forecast area this afternoon. Have included some initial best-timing of TS for each terminal, but updates may become needed throughout the afternoon. Heavy rain could significantly reduce VIS at times. Some storms could be severe with damaging wind gusts and large hail. Otherwise, VFR cigs should prevail with westerly winds of 10 kts today. Winds will shift to the NW then N post-frontal. 19 && .FIRE WEATHER... Humidity levels will be lowering over the weekend as cooler air pushes in from the east. Scattered showers and a few thunderstorms could linger over south central Alabama on Saturday as front stalls out over this area. High pressure will build over the area Sunday through Tuesday and temperatures will warm back into the 90s, with no rain expected. A weak cold front will push into north Alabama Tuesday night and bring a chance of rain to north Alabama Tuesday night and across all of central Alabama on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 63 86 61 / 10 10 0 10 0 Anniston 70 87 65 86 62 / 10 10 0 10 0 Birmingham 71 89 68 87 65 / 10 10 10 10 0 Tuscaloosa 71 90 69 88 66 / 10 20 10 10 0 Calera 71 89 67 88 64 / 10 10 10 10 0 Auburn 72 85 66 84 65 / 30 20 10 10 0 Montgomery 74 90 69 88 67 / 30 30 10 10 0 Troy 73 87 69 86 65 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 17, 12:08 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 PM CDT FRI JUN 17 2016 ALZ011>015-017>050-182015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1208 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL ALABAMA FROM 1 PM UNTIL 7 PM. THE HIGHEST THREAT WILL BE ALONG AND WEST OF I-65. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL DEVELOP ACROSS NORTH ALABAMA BY EARLY AFTERNOON AND THEN FORM INTO A LINE AND TRACK SOUTHWARD ACROSS THE REMAINDER OF CENTRAL ALABAMA DURING THE AFTERNOON AND EARLY EVENING HOURS. HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. HEAT INDICES WILL RANGE FROM 104 TO 109 DEGREES ACROSS CENTRAL ALABAMA THIS AFTERNOON...EXCEPT LOWER VALUES IN THE NORTHEAST. THESE MAXIMUM HEAT INDICES WILL ONLY LAST FOR A FEW HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY THIS AFTERNOON.
In the hours before
Local storm report, Jun 17, 1:19 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM HAIL UPSHAW 34.28N 87.16W
06/17/2016 E1.00 INCH WINSTON AL PUBLIC
QUARTER SIZED HAIL REPORTED.
&&
JHSpecial weather statement, Jun 17, 1:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CDT FRI JUN 17 2016
ALZ022-172000-
PICKENS AL-
156 PM CDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 300 PM
CDT...
AT 156 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR STEENS TO NEAR MILLPORT. MOVEMENT WAS
SOUTH AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...REFORM...CARROLLTON...PICKENSVILLE...
ETHELSVILLE...MCMULLEN...BEVILL LOCK AND DAM...BENEVOLA...
JOHNSTON LAKE...GARDEN...ASHCRAFT CORNER...
GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER AIRPORT...KIRK...
LUBBUB...COCHRANE...MCSHAN...PINE GROVE AND NORTH PICKENS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3353 8828 3353 8786 3348 8784 3315 8784
3312 8793 3308 8797 3306 8804 3304 8804
3305 8807 3303 8810 3304 8814 3300 8817
3299 8834
TIME...MOT...LOC 1856Z 339DEG 22KT 3351 8834 3351 8807
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:03 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more | 17 hr |
| Jun 17, 12:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 57 min |
| Jun 17, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 17, 1:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 43 min |
| Jun 17, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 76 min |
| Jun 17, 1:56 PM CDT | Special Weather Statement | BMX | Pickens | 64 min |
| Jun 17, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 79 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 79 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jun 17, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Shelby, Tuscaloosa | 78 min |
| Jun 17, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 76 min |
| Jun 17, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 78 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Hale, Perry | 69 min |
| Jun 17, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 77 min |
| Jun 17, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 75 min |
| Jun 17, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Marengo | 81 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 39 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 79 min |
| Jun 17, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 81 min |
| Jun 17, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 56 min |
| Jun 17, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Russell | 63 min |
| Jun 17, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 74 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 85 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.